"Duality Relations for a Class of a Multiobjective Fractional Programming Problem Involving Support Functions"
written by   Vandana, Ramu Dubey,   Deepmala, Lakshmi Narayan Mishra, Vishnu Narayan Mishra,
published by American Journal of Operations Research, Vol.8 No.4, 2018
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Nondifferentiable higher-order duality theorems for new type of dual model under generalized functions
2020
[2] Duality relations for second-order programming problem under -bonvexity assumptions
2020
[3] Duality for Unified Higher-Order Minimax Fractional Programming with Support Function under Type-I Assumptions
2019
[4] Some new estimates for exponentially -convex functions via extended generalized fractional integral operators
2019
[5] Second-order multiobjective nondifferentiable fractional programming problem and duality relations under (K x Q)--(C, a, p, d)--type-I functions.
2019
[6] Notes on constraint qualifications for second-order optimality conditions
2019
[7] Operational Matrix Approach for Second-Order Matrix Differential Models
2019
[8] Image compression using fractal multiwavelet transform
2019
[9] A Reliable Numerical Analysis for Stochastic Hepatitis B Virus Epidemic Model with the Migration Effect
2019
[10] Symmetric duality results for second-order nondifferentiable multiobjective programming problem
2019
[11] Multiple-criteria fuzzy group decision-making with multi-choice goal programming for supplier selection: A case study
2019
[12] Nondifferentiable G-Mond–Weir Type Multiobjective Symmetric Fractional Problem and Their Duality Theorems under Generalized Assumptions
2019
[13] Second-order multiobjective nondifferentiable fractional programming problem and duality relations under (KxQ)-(C; alpha; rho; d)-type-I functions
2019
[14] Special Class of Second-Order Non-Differentiable Symmetric Duality Problems with (G, αf)-Pseudobonvexity Assumptions
2019
[15] OSCILLATION CRITERIA FOR NONLINEAR DYNAMIC EQUATIONS ON TIME SCALES
Open J. Math. Sci., 2018
[16] On First-Order Conditions for Optimality of Nondifferentiable Semi-infinite Programming
Iranian Journal of Science and Technology, Transactions A: Science, 2018
[17] On Processability of Lemke's Algorithm.
2018